# SDR C2XA03IA001

- Difficulty date: January 1, 2003
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE NR 1 EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT STRIP, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
